zbMATH — the first resource for mathematics

Unique factorization in partially ordered sets. (English) Zbl 0241.06007

06D05 Structure and representation theory of distributive lattices
06A06 Partial orders, general
06B05 Structure theory of lattices
Full Text: DOI
[1] James C. Abbott, Sets, lattices, and Boolean algebras, Allyn and Bacon, Inc., Boston, Mass., 1969. · Zbl 0222.06001
[2] Garrett Birkhoff, Lattice theory, Third edition. American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967. · Zbl 0153.02501
[3] Garrett Birkhoff and Orrin Frink Jr., Representations of lattices by sets, Trans. Amer. Math. Soc. 64 (1948), 299 – 316. · Zbl 0032.00504
[4] Paul Conrad, The lattice of all convex \?-subgroups of a lattice-ordered group, Czechoslovak Math. J. 15 (90) (1965), 101 – 123 (English, with Russian summary). · Zbl 0135.06301
[5] S. Papert, Which distributive lattices are lattices of closed sets?, Proc. Cambridge Philos. Soc. 55 (1959), 172 – 176. · Zbl 0178.33703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.